| Catalog Number |
DYND11776H |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/14/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It was reported that when using the catheter, it would fill to 30ml, the next day the rn's are called back out by patient stating it is leaking, when rn checks, only 6ml are remaining.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
Event or Problem Description
It was reported that when using the catheter, it would fill to 30ml, the next day the rn's are called back out by patient stating it is leaking, when rn checks, only 6ml are remaining.